Why do they continually develop drugs that are worse than the disease? I took Cymbalta for 30 days. Total fog brain, weight gain (12 pounds in 1 month), only pain relief was constant sleep, and then when I stopped taking it I had nightmares for a week. I am more and more convinced that adiction to these drugs are what keep drug companies in business. When will we really see efficacious treatmens and cures?
I am one of the clients who are involved in the class action lawsuit against the makers of Cymbalta. They are charged with not providing adequate information on what happens when patients stop taking their drug. The doctors were NOT warned of SEVERE depression, mental instability and worse that patients go through. I had pain attacks, terrible hallucinations and truly believed people were trying to kill me. I was taken by ambulance to a large hospital and hour from my home, fearing I would have a stroke. It's not something I would want for anyone to go through, I will never forget it, as long as I live. Neither will my family, who thought I'd never recover as myself.
Brain zaps are like having an electrical current going through the brain. While taking Cybalta I started to experience them. The zap would go from my right temple to my left temple, I could feel it as well as hear it. Dr weaned me off Cybalta, took 5 months. The zaps got so bad I became suicidal, couldn't get out of bed they were so severe. I was getting them every 2-3 minutes, added to the whole body pain which was intensified and the nausea, I was praying for death. Horrific. Need info on class action suit regarding Cybalta please
Amen sister!!!!! Both my daughters with Fibro tried Lyrica, Cymbalta, Gapspentim...you name it.... With horrible side effects. This was about 3-4 yrs before I knew I had Fibro. When I was finally diagnosed, despite knowing what they had gone through I tried them all myself... Titration didn't help... I have what I like to fondly refer to as "Zombie Fog" every day WITHOUT any drugs.... I was a mess when trying those drugs....Ugh...and everyone sees the commercials where the women are happy, energetic, the drugs changed their lives! I don't personally know one person with Fibro that takes any of these and they like them....?
I came off of Effexor after several years. I actually felt like my brain was being shocked or tazed. It went on for months. I had no idea what it was but have since heard that it can happen when comming off long term drugs.